# SDR P5CA9500055

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 262603561X
- Condition: Blown
- Location: Rt Body Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF OUT OF KHV, TOWER REPORTED RUBBER ON RUNWAY.  ON LANDING IN ANC FOUND NR 9 AND NR 10 TIRES BLOWN.  DAMAGE TO BODY GEAR DOOR LINKAGE, GEAR DOOR HANDLE, SEVERAL CONDUITS, HYDRAULIC LINES, PRESSURE WEB STIFFENERS.  INVESTIGATING CAUSE OF FAILURES WILL UPDATE.
